All Journal Entries Journals

tongue

Aug 07, 2012 - 11 comments
Tags:

tardive dyskinesia



my mouth,my body and my tongue is moving like crazy i can't sleep i'm rigid and i don't see the doctor until aug.29 any help out there would be appreciated!?

Comments
Post a Comment
2996663 tn?1374172676
by witheredrose, Aug 07, 2012
Are you on any medications? Some medications, like seroquel which is what I take, can cause involentary muscle movements.  They can become permanent and irreversable if not taken care of right away

675718 tn?1530036633
by drifter0213, Aug 07, 2012
i take 2mg. of cogentin x2/day, 50mg. of zoloft and prasosin 1mg. and 40 mg. of zocor. as far as uncontrollable movements i addressed right away with my past doctor who diagnosed me with tardive dyskinesia i have recently been taken off 2mg. risperdal x2/day at my request

535822 tn?1443980380
by margypops, Aug 07, 2012
hi drifter , sorry you are having problems ..my first thought is meds ..as wither said could that be a cause ...you are rigid, are you hydrated enough, can you move around , how are you feeling ?  

535822 tn?1443980380
by margypops, Aug 07, 2012
hi again it could be some with drawal if you recently stopped the med Risperdal...if you have to it may be good to go to the ER ...

675718 tn?1530036633
by drifter0213, Aug 07, 2012
i feel ok i'm hydrated i stopped risperdal may1 mentally i am ok other than the movements

2996663 tn?1374172676
by witheredrose, Aug 07, 2012
Tardive diskenesia is exactly what im talking about and can either be one of the rarest side effects of antiphsycotic drugs, or prolonged use to antipsycotic drugs, its most likely your medication. How long as it been happening? And if you adressed it with your doctor, hasnt he done anything? Something can be done about itt, but it must be done right away. I hope it has not become permanent for you!

973741 tn?1342346373
by specialmom, Aug 07, 2012
Did you wean off of risperdal slowly???  If the problem has worsened, there is something called withdrawel emergent dyskinesia.  I would call your doctor's office and explain what is going on and ask to be moved up in your appt time.  Hopefully you tapered the risperdal when you went off of it.

I'm so sorry as you are certainly very uncomfortable.  peace and luck.  Try to move your appt.  

Avatar universal
by vicki595, Aug 07, 2012
Drifter...I'm concerned about you. You have meds for this and they should cover these kinds of symptoms. They need to be treated when they occur so can you call your doctor? Usually there's a doctor on call in the evening and I think you need to get some attention very soon. Okay?

675718 tn?1530036633
by drifter0213, Aug 07, 2012
ok vicki and no specialmom i didn't taper off i quickly discontinued three months ago against medical advice :(

Avatar universal
by vicki595, Aug 07, 2012
Okay...just make the phone call and get some attention. Is it getting worse? That's my concern hon. Also, let someone close by to you know what's happening.   Check with me when you can so I know you're okay...

480448 tn?1426952138
by nursegirl6572, Aug 07, 2012
ok vicki and no specialmom i didn't taper off i quickly discontinued three months ago against medical advice :(

DRIFTER my friend!  You know better!!!  

Sounds like a massive exacerbation of the TD.  To be on the safe side, I also think you should be seen by a doctor.  Go to the ER or an Urgi-Care if you have to.

Update us soon, we'll worry!

Hugs!

Post a Comment